View Full Version : Lump near scrotum after taking propecia once

Bruno Sardine
06-16-2013, 05:50 AM
I have a small lump near my scrotum and it's painful as well! I took 1.25mg of propecia just once! There's no way that this is a coincidence because I don't get random painful lumps down there but I can still get erections thank god but this stuff is serious s***. I also got it without a prescription, should I be worried? I'm stopping propecia immediately because I'd rather have my penis working than have hair D:

06-16-2013, 06:39 AM
Anything is possible although most are going to dismiss this and just scare mongering. All it takes is the right trigger to experience a health issue and we all have different triggers. Look at Sheryl Crow she insists her brain cancer is from her cell phone and she is probably right as that was a trigger for her body. If possible it is best to avoid all this crap if you can but it becomes difficult for most as they become a victim of conditioning. Try to convince any young person that cell phones and tattoos contribute to cancer and the sun helps prevent it. Almost impossible no one will believe you.

I would start praying if I were you and if it doesn’t go away very soon best to probably get it checked out.

There have been plenty of those that took only one SSRI's and it completely messed them up and they were never the same, it happens but you actually have to research it as it will never make the news, not good for the sponsors.

06-16-2013, 08:47 AM
Your first port of call should have been the doctor, not the forum.

06-16-2013, 09:02 AM
don't worry because cancer lumps do not ache. it's probably something like a pimple, it'll pass. and yes, it's a coincidence.